Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1002/malq.19630090106
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,797
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Rekursive Funktionen.Raphael M. Robinson & Rozsa Peter - 1951 - Journal of Symbolic Logic 16 (4):280.

Add more references

Citations of this work BETA

Strictly Primitive Recursive Realizability, I.Zlatan Damnjanovic - 1994 - Journal of Symbolic Logic 59 (4):1210-1227.
Hierarchies of Computable Groups and the Word Problem.Frank B. Cannonito - 1966 - Journal of Symbolic Logic 31 (3):376-392.

Add more citations

Similar books and articles

Enumeration and the Grzegorczyk Hierarchy.Paul Axt - 1963 - Mathematical Logic Quarterly 9 (1‐4):53-65.
On the Jump Classes of Noncuppable Enumeration Degrees.Charles M. Harris - 2011 - Journal of Symbolic Logic 76 (1):177 - 197.
Herbrand Analyses.Wilfried Sieg - 1991 - Archive for Mathematical Logic 30 (5-6):409-441.
A Jump Inversion Theorem for the Enumeration Jump.I. N. Soskov - 2000 - Archive for Mathematical Logic 39 (6):417-437.
The Jump Operator on the Ω-Enumeration Degrees.Hristo Ganchev & Ivan N. Soskov - 2009 - Annals of Pure and Applied Logic 160 (3):289-301.
Noncappable Enumeration Degrees Below 0'e. [REVIEW]S. Barry Cooper & Andrea Sorbi - 1996 - Journal of Symbolic Logic 61 (4):1347 - 1363.
Badness and Jump Inversion in the Enumeration Degrees.Charles M. Harris - 2012 - Archive for Mathematical Logic 51 (3-4):373-406.
The Vectorized Grzegorczyk Hierarchy.Steven S. Muchnick - 1976 - Mathematical Logic Quarterly 22 (1):441-480.
The Vectorized Grzegorczyk Hierarchy.Steven S. Muchnick - 1976 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 22 (1):441-480.

Analytics

Added to PP index
2016-02-04

Total views
17 ( #597,676 of 2,425,665 )

Recent downloads (6 months)
1 ( #546,862 of 2,425,665 )

How can I increase my downloads?

Downloads

My notes